# SDR CALA2018011200126

- Difficulty date: January 10, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 91,501 hours, 12,166 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 148W71021
- Condition: Cracked
- Location: Bs 2370 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 2370 PIVOT BULKHEAD FORWARD FRAME FOUND CRACKED,  INSPECTED IAW EA 5380-01113, OP 13.
